| Model Number |
01.18.413 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery performed about 3 years and 10 months after the primary surgery due to stem loosening.Stem and head revised.
Additional Manufacturer Narrative
Batch review performed on 6 september 2024 lot 2005822: (b)(4) items manufactured and released on 12-oct-2020.Expiration date: 2025-sep-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.